# SDR UPS803301

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5802736
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CRACK AT THE NR 1 PYLON FORWARD HOLE OF THE INBD.  SKATE ANGLE LOWER FRONT SPAR.
